# SDR UIEA2019081985211

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,693 hours, 19,946 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: 8139A
- Condition: Failed
- Location: Overheat Detecto
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL 380, "L BLD DUCT LEAK" EICAS MSG ANNUNCIATED.  FOLLOWED FIM 26-18 FAULT TREE 804. PERFORMED LEAK CHECK, NO OBVIOUS LEAK NOTED.  REMOVED AND REPLACED WHEEL WELL OVERHEAT CARD IAW AMM 26-10-01. OPS CHECK NORMAL.
